MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 45 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 45 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 45-600
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 08/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported a left side capsular contracture, baker grade unknown.Device has been explanted and replaced.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: capsular contracture, baker grade unknown.Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to confirm as it is a medical event not related to the device.Additional observations: deformation observed on the device.No further actions are required as the device was implanted.

Brand Name
STYLE 45 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15870675
Report Number9617229-2022-18995
Device Sequence Number17514445
Product Code FTR
UDI-Device Identifier10888628002111
UDI-Public10888628002111
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/09/2021
Device Model Number45-600
Device Catalogue Number45-600
Device Lot Number2946901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2022
Initial Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexUnknown